MathSciNet Relay Station
MathSciNet bibliographic data
MR1177900 60J80 (60F10)
Bramson, M.; Ney, P.; Tao, J. The population composition of a multitype branching random walk. Ann. Appl. Probab. 2 (1992), no. 3, 575–596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement